# SDR CALA2018021900697

- Difficulty date: February 19, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 87,328 hours, 20,969 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVER EXIT ROW AIRCRAFT LEFT HAS COME OFF NEEDS RESECURED RESECURED LENS.
